MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0510CSFMX / OPTI0620CSFMX / OPTI1040CSFMX
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was discovered on july 8th, 2024, that product shipments had been made to japan using a wire component that was not approved for distribution within that region.
 
Additional Manufacturer Narrative
Balt usa reference:(b)(4).On 20jun2024 balt sent 12 units to japan distributor that had consumed raw material from an alternate supplier.Balt completed the material qualification of the raw material supplied by this alternate supplier,but has not received regulatory approval for this supplier change within the japan market and thus these units were not allowed to be shipped to this region.Release of tr22-093, rev.A indicates that the wire supplied by this alternate supplier is suitable for the production of the primary wind coil subassembly.Furthermore, a material assessment comparing the raw material between the primary supplier and this alternate supplier indicates that the materials from both suppliers are equivalent based on mechanical properties, material composition, critical dimensions and comparison of supplier manufacturing processes.Based on the results of tr22-093 and the approved material assessment, the units that were in question maintain equivalent residual risk to the patient with the commercial products since the material lot has been successfully qualified.The associated products were not distributed to the end user, and therefore have not been used.Further investigation, root cause, and corrective actions are to be performed under capa p-1067.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key19929439
Report Number3014162263-2024-00055
Device Sequence Number14134393
Product Code HCG
UDI-Device Identifier00818053025167
UDI-Public(01)00818053025167(11)240410(17)290410(10)F240400445
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOPTI0510CSFMX / OPTI0620CSFMX / OPTI1040CSFMX
Device Lot NumberREFER TO LISTED UDIS
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown